| Model Number |
SN60WF |
| Medical Device Problem Code |
Failure to Unfold or Unwrap (1669)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/18/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A nurse reported during an intraocular lens implant procedure, the lens was difficult to unfold inside the patients eye.The surgeon used other instrument and manually unfolded the lens during the initial procedure.No other information provided.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).